HI MIAKI.......

  • 1 Replies
  • 4566 Views
*

Offline Siena

  • **
  • 26
HI MIAKI.......
« on: January 24, 2007, 10:01:27 AM »
Hi Miaki, was reading your post on Exjade and was just wondering how your going with it? What dosage and quantity are you on and did your ferritin level go up before it started to go down? I am on a 500mg tablet daily because Im quite sensitive to medicines and have been on it for approximately 7 weeks. I do get nausea on and off and an indigestion-type feeling in my stomach so I started taking it of an evening. Not too bad but still a bit off. Have you been ok with it? My ferritin levels were 1300 to commence with but now 1400. I really dont want my ferritins to go up any higher so Im guessing my dose will go up at some time. Hope to hear back from you. How is your husband doing (read your posts) Be well and I hope your husband is feeling much much better.....Siena

*

Offline Miaki

  • ****
  • 262
  • Gender: Female
  • Ash and Me Dubai
Re: HI MIAKI.......
« Reply #1 on: January 28, 2007, 03:39:00 PM »
Hello Siena,

I am still currently using Exjade and doing ok on it. I did have that very minor rash over 3 days but it was very mild. I find that if I don't eat after the 30 minutes I get stomach pain and a nauseas feeling so I always arrange to have something in my hand bag if I am out and about. I usually take it in the morning.

I was also finding that I had to be close to a tiolet but that feeling isnt so bad now. I am doing well on BUT I did mention all these symptoms to my doctor and he did lower my dosage. I am currently taking 500mg X 3 tablets (1500mg)  My Ferritin levels went up just slightly since starting Exjade but aparently that has happened to other patients I have spoken to also. They all did mention that they have come down. I think you and I have been on the Exjade now for the same time frame, so i will be interesting to keep a track of our ferritin levels.

My husband is doing much better. He had another admission into hospital just a few weeks ago and has been home now for 7 days. (Fingers crossed he stays home) He is however doing much better. He is having more blood volume also now so that will help with his Hb and as we know a higher Hb always helps the rest of the body function alot better.

Keep in touch and thanks for the post. I hope this info helps.

Miaki xxx

 

SMF spam blocked by CleanTalk